Pacific Journal of Mathematics

On the inequality $\sum_{i=0}^{n}$ $[f(p_{i})/f(q_{i})]p_{i}\geq i$.

Pál Fischer

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 65-74.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868623

Mathematical Reviews number (MathSciNet)
MR0386864

Zentralblatt MATH identifier
0316.94019

Subjects
Primary: 94A15: Information theory, general [See also 62B10, 81P94]

Citation

Fischer, Pál. On the inequality $\sum_{i=0}^{n}$ $[f(p_{i})/f(q_{i})]p_{i}\geq i$. Pacific J. Math. 60 (1975), no. 1, 65--74. https://projecteuclid.org/euclid.pjm/1102868623


Export citation

References

  • [1] A. Csaszar, Sur une classe des functions non mesurables, Fund. Math., 36 (1949), 72-76.
  • [2] A. Csaszar,Sur les functions internes, non monotones, Acta Sci.Math.,(Szeged)13(1949), 48-50.
  • [3] P. Fischer, On the inequality pJip^^pJiqi),Metrika, 18 (1972), 199-208.
  • [4] P. Fischer, On the inequality p,(/(# )//(g,)) ^ 1, To appear in Canadian Math. Bulletin.
  • [5] P. Fischer, On the Inequality gipOfip^^gip^fiq^,Aequationes Math., 10 (1974), 23-33.
  • [6] P. Fischer, Sur inegalitlpffip +qifiqM^lpifiq+qjipt)],To appear in Periodica Mathematica Hungarica.
  • [7] P. Fischer, On some new generalizations of Shannon's inequality, In preparation.
  • [8] A. Renyi, Unpublished.
  • [9] A. Renyi, On measures of entropy and informations, Proc.Fourth Berkeley Symposium onMath. Stat. Probab.1960, Vol. I, Univ. California Press, Berkeley-Los Angeles, 547-561 (1961).